Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1907 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed589    
    Printed34    
    Emailed0    
    PDF Downloaded66    
    Comments [Add]    

Recommend this journal

 
ARTICLE
Year : 1999  |  Volume : 41  |  Issue : 2  |  Page : 168-169

Dothiepin, QT Prolongation and Torsades De Pointes


1 Additional Professor and Head, Department of Psychopharmacology, National Institute Mental Health and Neurosciences, Bangalore-560, India
2 Cardiologist and Chief Physician, Mary Immaculate Mission Hospital, Engandiyoor-680615, India
3 Psychiatrist, Mary Immaculate Mission Hospital, Engandiyoor-680615, India

Correspondence Address:
Chittaranjan Andrade
Additional Professor and Head, Department of Psychopharmacology, National Institute Mental Health and Neurosciences, Bangalore-560
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 21455382

Rights and PermissionsRights and Permissions

A case is reported of electrocardiographic QT prolongation that was presumbty familial in origin. Torsades de points developed in association with the use ofdothinepin, despite the pmscription of a low dose of this drug.



[PDF]*

        

Print this article         Email this article